# SDR UALA2011072703862

- Difficulty date: July 27, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 14N62493
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR HANDLE PAN IS GOUGED.  REMOVED DAMAGED DOOR PAN AND REPLACED WITH SERVICEABLE HANDLE PAN PER SRM ON NON ROUTINE 20933.
